# SDR COEA2015120301882

- Difficulty date: December 3, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N882FE
- Make and model: Cessna 208B
- Aircraft serial: 0208
- Aircraft time: 9,008 hours, 14,278 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unlocked
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 8775, WO 208-156261 & DISCREPANCY.  FLIGHT WAS AT CRUISE, 50 MILES FROM THE AIRPORT, WHEN THE MAIN CARGO LIGHT ILLUMINATED.  THE PILOT COMPLETED THE CARGO DOOR OPEN IN FLIGHT PROTOCOL CHECKLIST.  ONCE THE FLIGHT LANDED SAFELY, THE PILOT DISCOVERED THE DOOR HANDLE WAS NOT IN THE LOCKED POSITION.  INSPECTED THE CARGO DOOR & LOCK ASSEMBLY.  NO DAMAGE OR DEFECTS WERE FOUND.
